MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES, 63B, SPINALPAK/ORTHOPAK

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES, 63B, SPINALPAK/ORTHOPAK
Model Number 106130-22
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced irritation and a rash after 2 days of treating with the 63b electrodes.The patient further advised that she did not conduct the time test when changing to the 63b electrodes.The customer service representative advised to conduct the time test and report back to customer service if there are any issues.The patient stated the 63b electrodes also caused a rash.The patient saw the doctor and was prescribed a cream for the irritation.The doctor told her to call zimvie.The patient stated she told the doctor she was going to let her skin heal and try again.The patient stated she wore 63b electrodes for one hour the first day and two hours the next day.The patient stated her skin immediately was irritated.The patient was advised by a zimvie customer service representative to stop wearing the electrodes until her skin completely healed.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Additional Manufacturer Narrative
Corrections - b2: required intervention, b4 date of this report added, b5: updated the product was not returned for evaluation, d3 manufacturer email address, g1: contact office and manufacturer site, g6 type of report, h6 method.Additional information - d4: lot number, h4: device manufacture date, h6: investigation type, findings, and conclusions, h10: additional narrative, h11.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient experienced irritation and a rash after 2 days of treating with the 63b electrodes.The patient further advised that she did not conduct the time test when changing to the 63b electrodes.The customer service representative advised to conduct the time test and report back to customer service if there are any issues.The patient stated the 63b electrodes also caused a rash.The patient saw the doctor and was prescribed a cream for the irritation.The doctor told her to call zimvie.The patient stated she told the doctor she was going to let her skin heal and try again.The patient stated she wore 63b electrodes for one hour the first day and two hours the next day.The patient stated her skin immediately was irritated.The patient was advised by a zimvie customer service representative to stop wearing the electrodes until her skin completely healed.The 63b electrodes were not returned for evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only - a supplemental report is being submitted to address the discrepancies between fda medwatch form 3500a and gudid.Corrections: d1: brand name, d2a: device common name, d4: model number, d4: expiration date, g4: pma/510(k)#, h4: device manufacture date, h5: labeled for single use.Additional information: b4: date of this report, g3: date received by manufacturer.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODES, 63B, SPINALPAK/ORTHOPAK
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key18015733
Report Number0002242816-2023-00114
Device Sequence Number15099468
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2024
Device Model Number106130-22
Device Catalogue Number106130-22
Device Lot Number300801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date05/30/2024
10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient EthnicityNon Hispanic